Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 48, NWS Lubbock, TX

November 19, 201110 counties in Texas

NWS Lubbock, TX issued this red flag warning at Nov 19, 2011, 5:57 AM CST for 10 counties in Texas. It took effect at Nov 19, 2011, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2011, 5:57 AM CST (11:57 UTC)
In effect from
Nov 19, 2011, 11:00 AM CST
Expired
Nov 19, 2011, 6:00 PM CST
In force
7 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 57 km from the middle of the area, began a volume at 12:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 12.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-11-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-11-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3080 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WWUS84 KLUB 191157
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
557 AM CST SAT NOV 19 2011

TXZ023-033-191300-
/O.CAN.KLUB.FW.A.0047.111119T1700Z-111120T0000Z/
SWISHER-COCHRAN-
557 AM CST SAT NOV 19 2011

...FIRE WEATHER WATCH IS CANCELLED FOR SUSTAINED 20 FOOT WINDS OF
20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS AND HIGH FIRE DANGER FOR COCHRAN AND SWISHER COUNTIES...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE
WEATHER WATCH. 

WARM...DRY AND BREEZY CONDITIONS WILL DEVELOP TODAY CREATING
ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS.
HOWEVER...WIDESPREAD AND PERSISTENT CRITICAL FIRE WEATHER
CONDITIONS ARE NOT ANTICIPATED. THUS...THE FIRE WEATHER WATCH IS
CANCELLED...THOUGH A FIRE DANGER STATEMENT IS IN EFFECT.

$$

TXZ021-022-027-028-200000-
/O.UPG.KLUB.FW.A.0047.111119T1700Z-111120T0000Z/
/O.NEW.KLUB.FW.W.0048.111119T1700Z-111120T0000Z/
PARMER-CASTRO-BAILEY-LAMB-
557 AM CST SAT NOV 19 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND VERY HIGH FIRE
DANGER FOR THE SOUTHWEST TEXAS PANHANDLE AND NORTHWEST SOUTH
PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTHWEST TO WEST AT 20 TO 25 MPH...WITH GUSTS TO 35 MPH.

* HUMIDITY...FALLING TO AROUND 15 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY MIDDAY
  AND PERSIST THROUGH THE AFTERNOON HOURS. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR
  ACTIVITIES INVOLVING SPARKS OR OPEN FLAMES ARE HIGHLY
  DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
1 follow-up statement
003 
WWUS84 KLUB 191908
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
108 PM CST SAT NOV 19 2011

TXZ033>035-039>041-200000-
/O.EXA.KLUB.FW.W.0048.000000T0000Z-111120T0000Z/
COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
108 PM CST SAT NOV 19 2011

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY
VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE COCHRAN...
HOCKLEY...LUBBOCK...YOAKUM...TERRY AND LYNN COUNTIES...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WIND...WEST TO SOUTHWEST AT 20 TO 30 MPH...WITH GUSTS NEARING 40 MPH.

* HUMIDITY...FALLING TO AROUND 15 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THROUGH
  THE AFTERNOON HOURS. 

* IMPACTS...LOCALIZED PATCHY BLOWING DUST MAY OCCUR NEAR OPEN
  FIELDS. ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR
  ACTIVITIES INVOLVING SPARKS OR OPEN FLAMES ARE HIGHLY
  DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ021-022-027-028-200000-
/O.CON.KLUB.FW.W.0048.000000T0000Z-111120T0000Z/
PARMER-CASTRO-BAILEY-LAMB-
108 PM CST SAT NOV 19 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR
PARMER...CASTRO...BAILEY AND LAMB COUNTIES...

* WIND...WEST TO SOUTHWEST AT 20 TO 30 MPH...WITH GUSTS TO 35 MPH.

* HUMIDITY...FALLING TO AROUND 15 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THROUGH
  THE AFTERNOON HOURS.

* IMPACTS...LOCALIZED PATCHY BLOWING DUST MAY OCCUR NEAR OPEN
  FIELDS. ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR 
  ACTIVITIES INVOLVING SPARKS OR OPEN FLAMES ARE HIGHLY 
  DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Nov 19, 5:39 AM CST, 18 minutes earlier.

Area forecast discussion, Nov 19, 5:39 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
539 AM CST SAT NOV 19 2011

.AVIATION...
A DECK OF LOW CLOUDS HAS DEVELOPED WELL TO SOUTH AND EAST OF THE
TERMINALS EARLY THIS MORNING....BUT WINDS WERE VEERING WITH TIME
AND IT APPEARS THIS SHOULD KEEP THESE SUB-VFR CONDITIONS CONFINED
SOUTH/EAST OF THE TERMINALS. GUSTY SOUTHWESTERLY WINDS WILL
DEVELOP TODAY BEFORE GIVING WAY TO LIGHT S/W WINDS TONIGHT. A COLD
FRONT WILL APPROACH FROM THE NORTH EARLY SUNDAY MORNING AND MAY
MOVE THROUGH CDS NEAR THE END OF THE TAF WINDOW WITH A NORTHERLY
WIND SHIFT. OTHERWISE...EXPECT VFR CONDITIONS WITH PLENTY OF
MID/HIGH LEVEL CLOUD COVER PASSING OVER.

&&

.PREV DISCUSSION... /ISSUED 401 AM CST SAT NOV 19 2011/

SHORT TERM...
ANOTHER WARM AND BREEZY DAY IS IN STORE FOR THE SOUTH PLAINS REGION
TODAY. ALOFT...MODERATE W/WSW FLOW WILL BACK TO SOUTHWESTERLY AS ONE
SHORTWAVE TROUGH ADVANCES THROUGH THE UPPER MIDWEST AND ANOTHER
STORM SYSTEM DIGS SOUTHEASTWARD OFF THE WEST COAST. AS THE LEAD WAVE
PULLS ACROSS THE PLAINS A SFC LOW OVER EASTERN CO WILL TRANSLATE
INTO KS THIS MORNING AND THEN LIFT TOWARD THE WESTERN GREAT LAKES BY
LATE THIS EVENING...WITH A WEAKER SFC LOW AND ATTENDANT COLD FRONT
SAGGING SOUTHWARD THROUGH THE PANHANDLES TONIGHT. EARLY ON...THIS
PATTERN WILL LEAVE A RATHER TIGHT PRESSURE GRADIENT ACROSS THE AREA
BEFORE RELAXING LATER IN THE DAY. AS OF 09Z...DEWPOINTS IN THE 40S
AND LOWER 50S HAD RETURNED TO ALL BUT THE NW AND FAR WESTERN
ZONES...BUT WINDS WERE ALREADY VEERING AND THIS TREND WILL CONTINUE
AS THE SFC LOW SLIDES EAST. THIS WILL ALLOW MUCH DRIER AIR TO
OVERSPREAD MOST/ALL OF THE CWA BY LATER THIS AFTERNOON. THE DRY
AIR...COUPLED WITH SW/W DOWNSLOPE WINDS OF 15-20 KT...AND PLENTY OF
FILTERED SUNSHINE WILL PUSH TEMPERATURES WELL ABOVE AVERAGE...WITH
HIGHS RANGING FROM THE LOWER 70S ACROSS THE NW TO AROUND THE 80
DEGREE MARK ACROSS THE EASTERN ZONES. WINDS WILL DROP OFF TONIGHT
WITH THE DRY AIR REMAINING ACROSS ALL BUT PERHAPS THE SE CORNER OF
THE FA...BUT PLENTY OF MID/HIGH CLOUDS MAY MITIGATE COOLING SOMEWHAT.
EXPECT LOWS TO RANGE FROM THE 30S NW TO NEAR 50S ACROSS THE SE.

LONG TERM...
BY SUNDAY...UPPER TROUGH WILL JUST BE MOVING ONTO THE WEST COAST
WITH SOUTHWEST FLOW ALOFT INCREASING OVER WTX. AT THE SFC...A COLD
FRONT WILL BE PUSHING SWD FROM THE PANHANDLES INTO THE FA. THIS
FRONT SHOULD HAVE NO PROBLEM MOVING THROUGH THE ROLLING PLAINS BY
MIDDAY...BUT AS IT ENCOUNTERS THE DEEPER MIXED SW FLOW ON THE
CAPROCK...IT/S MOMENTUM SHOULD SLOW AND STALL OUT...LIKELY
RESULTING IN A WELL-DEFINED TEMP GRADIENT ACROSS THE FA WITH HIGHS
IN THE 60S AND 70S ON THE CAPROCK AND 50S TO LOWER 60S OFF. SUNDAY
NIGHT...THE FRONT SHOULD SAG SOUTH AND ISENTROPIC ASCENT WILL
BEGIN TO STRENGTHEN OVER THE WHOLE FA. THIS WILL LIKELY RESULT IN
SOME LOW STRATUS AND/OR FOG BY EARLY MONDAY MORNING...ESPECIALLY
ACROSS THE ROLLING PLAINS. MEANWHILE...THE UPPER TROUGH WILL OPEN
UP AND MOVE E-NE ACROSS AZ AND NM ON MONDAY...AND THEN ACROSS
TEXAS ON TUESDAY. WITH THE SYSTEM STILL WELL
OFFSHORE...MODEL SPREAD REMAINS SIGNIFICANT IF NOT LARGE WITH THE
TRACK/TIMING OF THE SYSTEM AND THE RESPONSE OF FRONT. OUR FCST
REFLECTS A ROUGH AVG OF THE MAJOR GUIDANCE WITH SLIGHTLY LOWER
CONFIDENCE IN THE PARTICULARS. IN GENERAL...IT LOOKS LIKE THE
COOL AIR MASS WILL REMAIN WEDGED INTO THE ROLLING PLAINS ON MONDAY
WHILE MOISTURE FLOWS BACK WEST ALONG THE FRONT AND INTO THE
WESTERN SPLNS WHERE THE FRONT WILL BEGIN TO RETREAT NWD. AS LARGE
SCALE ASCENT ARRIVES DURING THE DAY...WE EXPECT SHOWER AND TSTM
ACTIVITY TO DEVELOP THE AREA...MAINLY AFTER NOON. MODERATE
INSTABILITY IS EXPECTED TO DEVELOP ACROSS THE WRN SPLNS INTO THE
FAR SRN ROLLING PLAINS...DEPENDING ON EXACTLY WHERE THE FRONT
IS...ALTHOUGH IT IS STILL UNCERTAIN WHETHER OR NOT SFC-BASED
STORMS WILL DEVELOP IN THIS CAPE AXIS. IF THEY CAN...THIS WOULD
ENHANCE THE POTENTIAL FOR STRONG OR EVEN ISOLD SVR TSTMS IN THIS
AREA. IN ANY CASE...THE AMOUNT OF LIFT AND MID-LVL INSTABILITY
SUGGESTS THAT THERE WILL BE ELEVATED TSTM ACTIVITY ACROSS THE AREA
WHICH COULD STILL BE ON THE STRONG SIDE. IT APPEARS THAT THE BEST
TIME FRAME FOR PRECIP WILL BE MON AFTERNOON TO EARLY TUE MORNING...THEN
SHIFT EAST QUICKLY WITH THE TROUGH AXIS. THE HIGHEST POPS AND
PRECIP AMOUNTS ARE EXPECTED TO BE IN THE ROLLING PLAINS...AND WE
HAVE NUDGED POPS UP ACROSS THE NRN ZONES A BIT AS IT APPEARS THAT
THE TROUGH MAY EJECT A BIT FARTHER NORTH THAN PREVIOUS
INDICATIONS. SOME SIGNIFICANT RAINFALL TOTALS OF AN INCH OR SO
WILL BE POSSIBLE...ESPECIALLY IN THE FAR SE PANHANDLE AND NRN
ROLLING PLAINS. COLD FRONT DROPS THROUGH THE AREA ON TUESDAY...BUT
COOLER AIRMASS WILL QUICKLY SHIFT EAST AS PROGRESSIVE PATTERN
BRINGS SHORTWAVE RIDGING FOR MID-WEEK. THE GFS AND ECMWF ARE IN
BROAD AGREEMENT THAT THE NEXT UPPER-LEVEL TROUGH WILL APPROACH WTX
LATE ON THANKSGIVING. IT IS STILL TOO EARLY TO TELL IF SUFFICIENT
MOISTURE WILL BE DRAWN INTO THE AREA FOR PRECIP CHANCES AS THE
SYSTEM MOVES THROUGH ON FRIDAY. A STRONGER COLD FRONT IS EXPECTED
TO MOVE THROUGH LATE FRIDAY OR SATURDAY. THE TROUGH MAY CUT OFF
FROM THE STEERING FLOW ACROSS ARKLATEX REGION NEXT
WEEKEND...WITH WTX LIKELY EXPERIENCING COOL AND DRY NORTHERLY FLOW
ON THE WEST SIDE OF THE SYSTEM.

FIRE WEATHER...
WARM AND DRY AIR WILL OVERSPREAD MUCH OF THE AREA TODAY ON GUSTY
SOUTHWESTERLY TO WESTERLY WINDS. HIGHS WILL TOP OUT IN THE 70S FOR
MOST AND PUSH AFTERNOON HUMIDITIES INTO THE 13-15 PERCENT OVER ALL
BUT THE EASTERN ROLLING PLAINS WHERE THEY WILL BE A LITTLE HIGHER.
THESE WARM...DRY AND BREEZY CONDITIONS WILL RESULT IN ELEVATED TO
BRIEFLY CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF THE FA.
HOWEVER...TWO MODEST LOW-LEVEL JETS ARE FORECAST TO DEVELOP/PERSIST
THROUGH MUCH OF THE DAY TODAY. THE FIRST LLJ WILL BE LOCATED FROM NE
NM INTO THE SOUTHWEST TEXAS PANHANDLE...WITH THE SECOND STRETCHING
FROM SE NM INTO THE PERMIAN BASIN AND PERHAPS CLIPPING THE SOUTHERN
SOUTH PLAINS. ALTHOUGH WIND SPEEDS ACROSS THE NW ZONES MAY BE
SLIGHTLY OUT OF PHASE WITH THE WARMEST/DRIEST CONDITIONS...IT WILL
BE A CLOSE CALL...AND THINK WE MAY BE ABLE TO SQUEEZE OUT A FEW
HOURS OF LOW-END RED FLAG CONDITIONS. THUS...HAVE UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR PARMER...CASTRO...BAILEY AND
LAMB COUNTIES. A RELATIVE MINIMUM IN THE WINDS MAY EXIST INTO THE
CENTRAL SOUTH PLAINS. FURTHER SOUTH...WOULD NOT BE SURPRISE IF A FEW
LOCATIONS ACROSS THE SOUTHERN SOUTH PLAINS TICK OFF A FEW RED FLAG
MINUTES TOO...BUT CONFIDENCE IN WIDESPREAD PERSISTENT CRITICAL FIRE
WEATHER IS NOT VERY HIGH. HENCE...PLAN ON ISSUING A FIRE DANGER
STATEMENT FOR MOST AREA NOT IN THE WARNING...ASIDE FROM THE EASTERN
MOST ROLLING PLAINS WHERE HUMIDITIES WILL BE A LITTLE HIGHER. ANY
CRITICAL FIRE WEATHER SHOULD QUICKLY COME TO A HALT BY EARLY THIS
EVENING AS WINDS DROP OFF...THOUGH HUMIDITY RECOVERIES OVERNIGHT
WILL BE POOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        72  37  66  37  59 /   0   0   0   0  20
TULIA         73  38  60  38  58 /   0   0   0   0  40
PLAINVIEW     75  39  65  40  59 /   0   0   0   0  40
LEVELLAND     75  43  73  43  63 /   0   0   0   0  30
LUBBOCK       76  44  71  45  62 /   0   0   0   0  30
DENVER CITY   75  44  74  46  66 /   0   0   0   0  20
BROWNFIELD    75  44  74  46  63 /   0   0   0   0  30
CHILDRESS     79  43  56  41  57 /   0   0   0  10  50
SPUR          79  45  62  45  59 /   0   0   0  10  50
ASPERMONT     81  51  64  48  62 /   0   0  10  10  50

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR THE FOLLOWING ZONES: TXZ021-022-027-028.

&&

23/33/23
Hazardous weather outlook, Nov 19, 5:46 AM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
546 AM CST SAT NOV 19 2011

TXZ021>044-201200-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
546 AM CST SAT NOV 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE EXTREME
SOUTHWEST TEXAS PANHANDLE AND NORTHWEST SOUTH PLAINS THIS AFTERNOON.
A RED FLAG WARNING IS IN EFFECT. ELEVATED TO BRIEFLY CRITICAL FIRE
WEATHER CONDITIONS WILL BE POSSIBLE OVER MUCH OF THE REMAINDER OF
THE OUTLOOK AREA THIS AFTERNOON AND A FIRE DANGER STATEMENT IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED MONDAY AFTERNOON AND
EVENING ACROSS MOST OF THE OUTLOOK AREA. A FEW STORMS MAY BE
STRONG ACROSS SOUTHERN PORTIONS OF THE SOUTH PLAINS AND ROLLING
PLAINS AND AN ISOLATED SEVERE STORM OR TWO IS POSSIBLE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.